# SDR USAA2012082800021

- Difficulty date: August 15, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON BEAM SEAT RAIL ASSEMBLY BETWEEN FR64 TO FR66, -Y1292.  REPLACED BEAM SEAT RAIL ASSEMBLY BETWEEN FR64 TO FR66, -Y1292 IAW A319 SRM 51-42-11 PAR 5, 7; FIG 10, 51-49-00 TABLE 14.
